# SDR AALA20180227002

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 53,661 hours, 21,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A812110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. WEB UNDER FORWARD CARGO DOOR THRESHOLD HAS CORROSION THROUGHOUT FROM STATION 440-485. REPLACED WEB PER DRAWING 143A8120 AND AARD 51-00-05-1.
